RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2011, Volume 90, Issue 6, Pages 860–874 (Mi mz8578)  

Inheritance Principle in Dynamical Systems

V. G. Ilichev

Southern Research Center of the Russian Academy of Sciences

Abstract: We suggest an “inheritance principle” according to which local properties are inherited by the global shift mapping. The principle is based on the notions of roughness and semigroup. When analyzing general competition models, key inherited properties (sign-invariant structures etc.) are determined. This approach is used to prove the global stability of periodic modes in a number of nonlinear nonautonomous ecological models.

Keywords: roughness, inheritance, stability, global shift mapping, Poincaré period map, dynamics of interaction of $n$ competitors, Hadamard's lemma, sign-invariant structure, dynamics of ecological communities

DOI: https://doi.org/10.4213/mzm8578

Full text: PDF file (498 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2011, 90:6, 838–849

Bibliographic databases:

UDC: 517.711.2:577.4
Received: 04.06.2009
Revised: 07.12.2010

Citation: V. G. Ilichev, “Inheritance Principle in Dynamical Systems”, Mat. Zametki, 90:6 (2011), 860–874; Math. Notes, 90:6 (2011), 838–849

Citation in format AMSBIB
\Bibitem{Ili11}
\by V.~G.~Ilichev
\paper Inheritance Principle in Dynamical Systems
\jour Mat. Zametki
\yr 2011
\vol 90
\issue 6
\pages 860--874
\mathnet{http://mi.mathnet.ru/mz8578}
\crossref{https://doi.org/10.4213/mzm8578}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2962961}
\transl
\jour Math. Notes
\yr 2011
\vol 90
\issue 6
\pages 838--849
\crossref{https://doi.org/10.1134/S000143461111023X}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000298659000023}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84855163356}


Linking options:
  • http://mi.mathnet.ru/eng/mz8578
  • https://doi.org/10.4213/mzm8578
  • http://mi.mathnet.ru/eng/mz/v90/i6/p860

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:436
    Full text:90
    References:21
    First page:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021